Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach pain, weakness in limbs, chest pain. On Metrogyl 400. Ultrasound done, shows swelling in intestines. Treatment?

Hi, I have been suffering from stomach ache for quite some time. Had an USG done and was found that there s some swelling on the intestines. From 4-5 days, i m feeling pain and cramps in my stomach. The pain seems to rise above to the chest giving a feeling of pain in the chest. I m having Tab. Metrogyl 400 for 4-5 days. Started feeling very weak and my limbs have started hurting as well. Also experiencing some sort of headache where head seems to be very heavy. Kindly suggest..
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Surgical 's  Response

Your complaints though may be complete but your history is insufficient in the following aspects :
Age, Gender, food habits, etc.
With the available history the diagnosis may be a Gastritis or a Gastro-esophageal Reflux disease. But, USG abdomen is a very crude investigation to arrive at a diagnosis. You may either need a CT scan abdomen or an upper GI endoscopy or both. The treatment of your problems will be based on the results. Wish u a healthy life...

Dr. Mohammed Ibrahim
Surgical Oncologist
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor